# SDR SWAA2015070841592

- Difficulty date: June 16, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 42,478 hours, 28,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 5911432
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT SPLICE CRACKED AT BS 114, LONGERON 2R.  REPAIRED SPLICE IAW SRM & DWG.
